Very few people develop side-effects to TB drugs. Minor side-effects include vomiting, nausea, loss of appetite, joint pain, orange/red urine, or skin rash, which can be managed using simple medicines or adjusting the dosages of the drugs. Major side-effects include deafness and dizziness (with the use of streptomycin); jaundice, vomiting (mainly with rifampicin and isoniazid); visual impairment (ethambutol), shock, purpura, or acute renal failure (rifampicin). These side-effects need to be managed by a trained physician and may require hospitalization. It is important to talk to the health-care provider if the medicine is making you feel sick. However, most people can take their TB medicine without any problems.
Follow Us On Facebook
- Review and Workshop for Tuberculosis Free Nepal Campaign – 5-8-2022 – Shankar Hotel
- Strengthening Logistic Management Workshop 2079.04.11-12
- Interaction Program for Strengthening TB Laboratory System – 24th July 2022
- Meeting of the Federal Committee for Tuberculosis Free Nepal Declaration Campaign 13-07-2022
- National Strategic Plan Dissemination Program 12/07/2022